# SDR WX0A2023101331868

- Difficulty date: October 13, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 50,316 hours, 29,478 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eiu
- Part number: 3957965114
- Part serial: QC5720005561
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(EMERGENCY DECLARED) ENG 1 FADEC A FAULT, C/B TRIPPED ON OVERHEAD PNL, FOLLOWED BY ENGINE SHUT DOWN IN FLIGHT / TROUBLESHOT IAW TSM 77-00-00-810-882-A. FOUND 28VDC AT ECU J1 PIN 13 & J2 PIN 13, REMOVED & REPLACED EIU 1 FIN #1KS1 IAW AMM 73-25-34-400-040-B OPS TEST GOOD. FOLLOWED TSM 05-50-00-810-826A. PERFORMED AMM 05-51-34-200-001 INSPECTION AFTER WINDMILING. LH ENGINE WAS RAN FOR 20 MINUTES WITHIN 24 HOURS OF LANDING, SO ENGINE RELUBRICATION IS NOT NEEDED. REF AMM 72-00-00-100-007A. PERFORMED TSM 77-10-00-810-847A. 4C. EXAMINED ALTERNATOR STATOR FOR EVIDENCE OF CONTACT, BURNING, DEFECTS PER AMM 73-21-300-000-001 AND 73-21-30-400-001. NO DEFECTS FOUND. PERFORMED WIRE CHECKS OF 4C2A2 RESISTANCE VALUES GOOD.
